# SDR SWAA2023072077633

- Difficulty date: July 10, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,467 hours, 12,561 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R -- LEFT WING INSPAR RIB 27 CLOSURE RIB CRACKED<[01] INSTALLED FASTENERS AT LEFT WING IN SPAR RIB 27 AS PER REF B/737 SRM 51-40-02-0G-0.AND DW 112A5270 .SQUEE-OUT .MIXED 0870C80BM SEALANT AT 11:00PM 07/14/2023 SQUEEZED OUT TIME BY 7:00AM 07/18/2023.;[02] REJECTION: HILOK SHANK NOT PROTUDING ENOUGH AT LH WING RIB 27 CLOSURE WHERE ATTACHES TO WINGLET (HILOK SHOWES NO THREADS PROTRUDING AT THE END OF COLLAR) TTG8Q00M8SUJ;[03] CORRECTION TO REJECTION: REMOVAL AND REPLACEMENT OF NEW HI-LOCK WAS ACCOMPLISHED ON N/R TTG8Q00M8SUJ.;[04] VERIFIED STEP 3;[05] REMOVED; LOCATED AND DRILLED NEW RIB 27 AT LEFT WING L/E O/B IN REFERENCE WITH B-737-800 SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DRAWING #: 112A5270; SOPM 20-50-19.;[06] REMOVED; LOCATED; DRILLED AND INSTALLED NEW RIB 27 AT LEFT WING L/E O/B IN REFERENCE WITH B-737-800 SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DRAWING #: 112A5270; SOPM 20-50-19.;[07] VERIFIED STEPS 1 TO 6;[08] RII VERIFIED. STEPS 1 TO 6
